Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: SJS again  (Read 98 times)

0 Members and 1 Guest are viewing this topic.

Offline tobito

  • Newbie
  • *
  • Posts: 25
  • Country: 00
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
SJS again
« on: April 05, 2014, 08:07:16 PM »
I went to urgent care on... geez, must have been Wednesday or Thursday because I had a headache that just would not go away (probably something I even posted about). The doctor I saw was super understanding and gave me a shot of 2ML of something (he said it was a steroid, but I thought he said it was Toradol, which is a NSAID?) and sent me in for a CT scan (totally normal!).

The thing is, now that shot is scaring me. I noticed yesterday that where I took the bandaid off was still red, and I couldn't chalk it up to my skin just being sensitive because quite a bit of time (probably a day?) had passed, and I completely freaked out about SJS. I went to the ER last night in a total panic (my BP had jumped from mid 90s to 140, even), and the doctor looked at my skin and the small rash I thought I had on my face and told me I was fine, but I also know that SJS can take up to two weeks to present and I am so scared. I was fine initially because I kept telling myself the shot I had was a steroid, not a NSAID, but at a follow-up appointment (I've... been to the doctor five times in the past four days, basically) she said "Toradol" and I decided to double-check and...

Well, long story short, SJS. I keep sitting around trying to tell if my skin feels like it hurts or if my throat is actually sore, and what makes it even worse is I just went through this with azrithomycin about three weeks ago. The follow-up doc prescribed me Lexapro to take for my anxiety, but now I'm too scared to go fill that prescription because what if that finally causes the reaction I'm so scared of? And no matter how logically I approach it (1 in a million chance, almost literally!), I just keep waiting for the inevitable symptoms to show up.

Does anyone know if there's someone I can call to double-check about the shot I was given? Neither the doc who ordered it or the nurse who gave it mentioned any side effects to me (I should have asked, probably, because I know I wouldn't have taken it if I had and I wouldn't be in this boat right now), just that it was a, "Steroid, believe it or not," and that I had to wait around for 20 minutes to make sure I didn't have any reactions. And I'm feeling like if it was Toradol I can go from there and if it wasn't I might actually be able to calm down and not spend another three weeks scared.
Bookmark and Share

Tags: